# SDR CA140516005

- Difficulty date: May 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 19,923 hours
- Engine: Lyc O320E2D
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: MC0510105308
- Condition: Frayed
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PRE-FLIGHT INSPECTION DETECTED A GRINDING NOISE IN ELEVATOR.  AMO INSPECTION DISCOVERED CABLE FRAYED AT THE BAGGAGE BULKHEAD PULLEY.  CABLE REPLACED. UNABLE TO ASCERTAIN HOURS AT THIS TIME, LOCATION CHANGE, BUT ASSUME ORIGINAL PART-19, 778 HOURS.
